MAUDE Adverse Event Report: GYRUS ACMI, INC EZDILATE BALLOON DILATOR (WG) 16-17-18

GYRUS ACMI, INC EZDILATE BALLOON DILATOR (WG) 16-17-18
Model Number BD-410X-1855
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been returned for evaluation/investigation.Therefore, the root cause of the reported phenomenon could not be determined at this time.This report will be supplemented accordingly following investigations.
 
Event or Problem Description
It was reported that during an endoscopic retrograde cholangiopancreatography (ercp) bile duct dilatation for stone extraction the balloon catheter burts between procedure when it was already inflated.The intended procedure was completed with other company device.There was no patient injury reported, no user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A physical evaluation cannot be completed at this time as the device has not been returned.A review of the device history record found no deviations that could have caused or contributed to the reported issue.All records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.Olympus will continue to monitor complaints for this device.

Brand Name
EZDILATE BALLOON DILATOR (WG) 16-17-18
Common Device Name
EZDILATE BALLOON DILATOR
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11929381
Report Number3003790304-2021-00101
Device Sequence Number14293540
Product Code KNQ
UDI-Device Identifier00821925033269
UDI-Public00821925033269
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K143609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-410X-1855
Device Lot Number512089D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer07/02/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1